# SDR ASAA2014031107145

- Difficulty date: March 11, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 27,042 hours, 8,033 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN AIR NOTICED NO SAT PROMP ON ACARS.  ACFT GROUNDED. AFTER LANDING PERFORMED QRH PROCEDURE SYSTEM APPEARS TO BE WORKING NOW.  SATCOM CHECKED GOOD IAW FIM 23-15, TASK 801.
